Alert archive / Kansas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 73, NWS Dodge City, KS

May 25, 2012Ellis County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at May 25, 2012, 6:20 PM CDT for Ellis County, Kansas. It was in force for 25 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2012, 6:20 PM CDT (23:20 UTC)
Expired
May 25, 2012, 6:45 PM CDT
In force
25 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Ellis County, KS

The radar

The Dodge City radar (KDDC), 154 km from the middle of the area, began a volume at 23:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 6:53 PM CDTTORNADO2 W Walker, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 11.3 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2012-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2012-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 568 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1201 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
568 m²/s²
0-3 km storm-relative helicity
982 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

128 
WUUS53 KDDC 252320
SVRDDC
KSC051-252345-
/O.NEW.KDDC.SV.W.0073.120525T2320Z-120525T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
620 PM CDT FRI MAY 25 2012

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN ELLIS COUNTY IN CENTRAL KANSAS...

* UNTIL 645 PM CDT

* AT 615 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  TOULON...AND MOVING NORTHEAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  VICTORIA...
  CATHARINE...
  EMMERAM...
  MAINLY RURAL AREAS OF EASTERN ELLIS COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.

&&

LAT...LON 3913 9903 3880 9903 3872 9923 3881 9938
      3914 9920 3914 9904
TIME...MOT...LOC 2320Z 224DEG 33KT 3889 9920
WIND...HAIL 60MPH 1.00IN

$$

WAH
1 follow-up statement
025 
WWUS53 KDDC 252334
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
634 PM CDT FRI MAY 25 2012

KSC051-252345-
/O.CON.KDDC.SV.W.0073.000000T0000Z-120525T2345Z/
ELLIS KS-
634 PM CDT FRI MAY 25 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
ELLIS COUNTY UNTIL 645 PM CDT...

AT 629 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE HAIL UP TO TWO
INCHES IN DIAMETER...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS
STORM WAS LOCATED NEAR EMMERAM...AND MOVING NORTHEAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
  EMMERAM...
  MAINLY RURAL AREAS OF NORTHEASTERN ELLIS COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.

&&

LAT...LON 3886 9905 3878 9918 3887 9927 3914 9904
      3913 9903
TIME...MOT...LOC 2334Z 224DEG 33KT 3898 9908
WIND...HAIL 60MPH 2.00IN

$$

WAH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 2:57 PM CDT, 3 hours 23 minutes earlier.

Area forecast discussion, May 25, 2:57 PM CDT, 3 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
257 PM CDT FRI MAY 25 2012

...UPDATED SHORT TERM DISCUSSION...

.SYNOPSIS...
ISSUED AT 1215 PM CDT FRI MAY 25 2012

A -27C 500MB UPPER LOW WAS LOCATED OVER NORTHERN CALIFORNIA WITH
A SOUTHWEST FLOW PRESENT FROM THE SOUTHWESTERN UNITED STATES
ACROSS THE CENTRAL AND NORTHERN PLAINS. A SUBTLE UPPER LEVEL
DISTURBANCE WERE EMBEDDED IN THIS SOUTHWEST FLOW WITH ONE SUBTLE
WAVE APPEARING ACROSS THE TEXAS PANHANDLE, VIA WATER VAPOR LOOP.
AT 250 AND 300MB LEVEL AN UPPER LEVEL JET STREAK WAS LOCATED
ACROSS THE NORTHERN PLAINS WITH THE LEFT ENTRANCE REGION OF THIS
JET NEAR CENTRAL/EASTERN NEBRASKA. AT 700MB THE NORTHERN EDGE OF
ELEVATED MIXED LAYER APPEARS TO EXTEND FROM WEST TO EAST ACROSS
NORTHERN KANSAS WITH +12C AT DOGE CITY, +14C AT AMARILLO, AND +13C
AT OKLAHOMA CITY. AT 850MB LEVEL MOISTURE WAS POOLING NEAR THE
NORTHERN EDGE OF THE 850MB WARM FRONT WHICH STRETCHED FROM THE
PANHANDLE OF OKLAHOMA INTO SOUTH CENTRAL KANSAS. THE WARM FRONT
WHICH WAS LOCATED NEAR THE OKLAHOMA BORDER AT 12Z FRIDAY WAS AT
17Z LOCATED FROM NEAR GARDEN CITY EASTWARD INTO CENTRAL KANSAS. A
DRYLINE APPEARS TO BE DEVELOPING JUST WEST OF DODGE CITY SOUTH OF
THIS WARM FRONT.

&&

.SHORT TERM...(THIS EVENING THROUGH TOMORROW)
ISSUED AT 246 PM CDT FRI MAY 25 2012

DODGE CITY RADAR APPEARS TO BE PICKING UP ON THE WARM FRONT AS OF
18Z AND PLACED THIS BOUNDARY FROM NEAR GARDEN CITY TO JETMORE TO
NEAR BURDETT AND LARNED. RAP ALSO INDICATING IMPROVING 925-850MB
FRONTOGENESIS ALONG THIS BOUNDARY WHILE 700MB TEMPERATURES VARIED
FROM +13 TO +14C. SPC MESOSCALE ANALYSIS PAGE STILL INDICATING A
CAP IN PLACE BUT ALSO HAD 2000-3000J/KG PRESENT IN THIS AREA AS
WELL. CLOUD COVER FINALLY STARTING TO ERODE AND TEMPERATURES ARE
STARTING TO CLIMB INTO THE MID TO UPPER 80S. AT THIS TIME IT STILL
APPEARS THAT THE CONVECTIVE TEMPERATURE WILL BE REACHED BY LATE
DAY...ESPECIALLY EAST OF JETMORE. WILL THEREFORE RAISE
PRECIPITATION CHANCES NEAR THIS BOUNDARY AND EAST OF JETMORE LATE
TODAY. LATEST RAP CONTINUES TO INDICATED 0-6KM SHEAR OF 50KTS, LOW
LEVEL SHEAR NEAR/NORTH OF THE WARM FRONT AND LOW LCLS AT 00Z
SATURDAY SO IF STORMS CAN OVERCOME THE CAP LARGE HAIL AND POSSIBLY
A TORNADO OR TWO STILL SEEMS REASONABLE NEAR THE WARM FRONT. CORFIDI
VECTORS AND BUNKERS STORM MOTION INDICATES A NORTHEAST MOVEMENT
FROM THESE STORMS LATE TODAY WHICH SHOULD TAKE ANY LATE DAY
CONVECTION ALONG THIS BOUNDARY EAST OF HIGHWAY 281 BY OR SHORTLY
AFTER SUNSET.

A DRYLINE THIS AFTERNOON WILL EXTEND SOUTH OF THIS WARM FRONT
INTO THE PANHANDLE OF OKLAHOMA. BASED ON 18Z SURFACE ANALYSIS THIS
DRYLINE LOCATED NEAR DODGE CITY AND ASHLAND. THIS WILL ALSO BE AN
AREA OF FORCING LATE TODAY BUT AT THIS TIME IT APPEARS THAT GIVEN
THE HIGHER LCLS AND WEAKER LOW LEVEL SHEAR THE PRIMARY HAZARD FROM
THESE STORMS IF THEY DEVELOP WILL BE HAIL. AGAIN STORM MOTION WILL
TAKE THESE STORMS NORTHEAST AT 30 TO 40 KNOTS.

AFTER MIDNIGHT THE WARM FRONT IS STILL FORECAST BY ALL THE MODELS
TO LIFT NORTH OF INTERSTATE 70 AS THE DRY LINE RETREATS WESTWARD
TOWARDS THE COLORADO BORDER. AN AREA OF LOW PRESSURE WILL BEGIN TO
DEVELOP ALONG THE LEE OF THE ROCKIES ON SATURDAY AS THE NORTHERN
CALIFORNIA UPPER LOW STARTS TO MOVE EAST ACROSS THE WESTERN UNITED
STATES. FALLING PRESSURES ALONG THE LEE TROUGH WILL RESULT IN A
TIGHT SURFACE PRESSURE GRADIENT ACROSS WESTERN KANSAS DURING THE
DAY. THIS ALONG WITH MEAN MIXED LAYER WINDS OF OF 35 TO NEAR 40
KTS AM LEANING TOWARDS ISSUING A WIND ADVISORY FOR PORTIONS OF OF
WESTERN KANSAS. PREVIOUS FORECAST WITH SUSTAINED WINDS OF 27 TO
NEAR 30 KNOTS STILL APPEARS ON TRACK. THERE WILL ALSO BE A SLIGHT
CHANCE FOR THUNDERSTORMS ONCE AGAIN NEAR A SURFACE BOUNDARY WHICH
AT THIS TIME APPEARS TO EXTEND FROM NEAR HAYS TO ELKHART LATE DAY.
THIS IS SLIGHTLY FURTHER WEST THAN WHAT PREVIOUS MODELS HAD PLACED
THIS BOUNDARY LATE DAY.

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 222 PM CDT FRI MAY 25 2012

SATURDAY NIGHT:

THE 12Z NAM SHOWS A WEAK UL SPEED MAX MOVING ACROSS WESTERN KANSAS SATURDAY
NIGHT. THIS MIGHT BE ENOUGH TO TRIGGER ISOLATED CONVECTION ACROSS THE
CENTRAL OR WESTERN ZONES TOMORROW EVENING. NOT VERY CONFIDENT ON THE
OVERALL COVERAGE GIVEN THIS SMALL PERTURBATION THAT MIGHT NOT PAN OUT
AND FAIRLY WARM 11 TO 12 DEG C 700 HPA TEMPERATURES. AS A RESULT, WE
KEEP POPS IN THE SLIGHT CHANCE CATEGORY. KINEMATIC AND THERMODYNAMIC
PROFILES ARE NOT THAT IMPRESSIVE FOR SEVERE (1000 J/KG SBCAPE/20
KT 0-6 KM SHEAR).

SUNDAY:

THE FORECAST BECOMES MUCH MORE INTERESTING SUNDAY AFTERNOON AND EVENING.
A 95 KT 250 HPA JET WILL MOVE ACROSS NORTHEAST COLORADO AND INTO WESTERN
NEBRASKA WHICH WILL PUT THE AREA IN A MORE FAVORABLE DIFFLUENT PATTERN
ALOFT TO SUPPORT CONVECTION. THE HIGHEST POPS ARE EXPECTED ALONG THE
TRIPLE POINT OF THE SURFACE LOW PRESSURE CENTER, THE DRYLINE AND THE
WARM FRONT. SEVERE WEATHER WILL DEFINITELY BE MORE OF A CONCERN AS THE
OVERALL KINEMATIC PROFILE STRENGTHENS AND IN COMBINATION WITH DECENT
SURFACE BASED CAPE. ANVIL LEVEL SR FLOW AROUND 35 KT, 3 TO 6 KM SR FLOW
OF 18 KT, 700-850 HPA LAPSE RATES OF 8.2 C/KM, AND 500-300 HPA LAPSE
RATES OF 7.2 C/KM ALL POINT TO THE CHANCE FOR GIANT HAIL SUNDAY. MUCAPE/MLCAPE
DURING THE AFTERNOON IS FORECAST TO ABOUT AROUND 2000 J/KG. THE EVENT
LOOKS SYNOPTICALLY SIMILAR TO JUNE 18TH 2010 WHERE GRAPEFRUIT SIZE HAIL
WAS REPORTED. OF COURSE, THIS IS ALL MESOSCALE NOISE AT THIS POINT AND
SUBJECT TO CHANGE. FOR TORNADO POTENTIAL, WOULD NOT RULE OUT A TORNADO
BUT THE LOWER LCLS ARE FORECAST ACROSS NC KS/SC NE ALONG THE WARM FRONT.

MONDAY:

250/500 HPA FLOW BECOMES MORE WESTERLY IN THE WAKE OF THE DEPARTING
SYNOPTIC WAVE MONDAY. WILL CONTINUE WITH A DRY FORECAST AND SLIGHTLY
ABOVE NORMAL HIGHS. HAVE GONE WITH THE WARMER ECMWF SOLUTION GIVEN
850 HPA TEMPERATURES STILL FORECAST IN THE 20S DEG C. A MUCH DRIER
AIRMASS WILL ADVECT IN ACROSS THE REGION WITH DEWPOINTS TANKING
DOWN INTO THE 30S & 40S DEG F.

TUESDAY AND BEYOND:

DID NOT STRAY FROM THE ALLBLEND POPS FOR TUESDAY AND WEDNESDAY. A WEAK
SUBTROPIC JET WILL MOVE ACROSS THE SOUTHWEST WITH LEE TROUGHING, MOISTURE
RETURN, AND THE POSSIBILITY OF THUNDERSTORMS MIDWEEK. THE ECMWF IS MORE
CONSERVATIVE WITH QPF THAN COMPARED TO THE GFS SO CONFIDENCE IS LOW.
TEMPERATURES MAY FINALLY COOL DOWN TO NEAR NORMAL VALUES TOWARDS THE
END OF THE MONTH AS NORTHWESTERLY FLOW ALOFT DEVELOPS AND 700/850 HPA
TEMPERATURES COOL.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON)
ISSUED AT 1215 PM CDT FRI MAY 25 2012

LOW MVFR CIGS LINGERING NORTH OF A WARM FRONT WHICH AT 17Z
EXTENDED FROM NEAR GARDEN CITY TO HUTCHINSON. BUFR SOUNDINGS AT
HAYS INDICATING THESE MVFR CIGS WILL IMPROVE TO VFR CIGS BY 20Z
WITH CLEARING SKIES LIKELY AFTER 00Z SATURDAY AS EASTERLY WINDS AT
10 TO 15 KNOTS BECOME SOUTHEAST. LATE DAY THUNDERSTORMS WILL BE
POSSIBLE NEAR THE WARM FRONT LATE TODAY AND A DRYLINE WHICH WILL
EXTEND SOUTH FROM THIS WARM FRONT INTO THE PANHANDLE OF OKLAHOMA.
AT THIS TIME BASED ON THE SCATTERED NATURE OF THE STORMS LATE
TODAY AND WARM LAYER EXPECTED ACROSS FAR SOUTHWEST KANSAS WILL
INCLUDE VCTS ONLY IN THE HAYS TAF LATE TODAY. THE WARM FRONT IS
EXPECTED TO CONTINUE TO LIFT NORTH INTO NORTH CENTRAL KANSAS
OVERNIGHT WHICH WILL ALLOW SOUTH/SOUTHEAST WINDS TO CONTINUE AT
ALL TAF SITES OVERNIGHT.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  69  96  70  92 /  20  20  20  40
GCK  64  97  69  93 /  10  20  20  30
EHA  61  96  66  90 /  10  20  20  10
LBL  65  96  69  91 /  10  20  20  20
HYS  67  97  72  91 /  30  20  20  60
P28  72  94  72  91 /  20  10  10  30

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM NOON CDT /11 AM MDT/ TO 8 PM CDT /7 PM MDT/
SATURDAY FOR KSZ043-044-061>063-074>077-084>087.

&&

SYNOPSIS...BURGERT
SHORT TERM...BURGERT
LONG TERM...SUGDEN
AVIATION...BURGERT
Hazardous weather outlook, May 25, 11:10 AM CDT, 7 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
1110 AM CDT FRI MAY 25 2012

KSZ030-031-043>046-061>066-074>081-084>090-261545-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
1110 AM CDT FRI MAY 25 2012 /1010 AM MDT FRI MAY 25 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT

THERE WILL BE A CHANCE FOR SEVERE THUNDERSTORMS THIS AFTERNOON
AND EARLY THIS EVENING NEAR A WARM FRONT THAT IS EXPECTED TO BE
NEAR OR JUST NORTH OF JETMORE AND LACROSSE. SOME OF THESE STORMS
WILL BE CAPABLE OF PRODUCING HAIL UP TO BASEBALL SIZE, WIND GUSTS
UP TO 70 MPH, AND EVEN A FEW TORNADOES.

THERE WILL ALSO BE A SLIGHT CHANCE FOR THUNDERSTORMS EAST OF A
JETMORE TO ASHLAND LINE. SOME OF THESE STORMS LATE TODAY MAY ALSO BECOME
SEVERE WITH THE MAIN HAZARD BEING BASEBALL SIZE HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ISOLATED THUNDERSTORMS ARE POSSIBLE SATURDAY ALONG A SURFACE
DRYLINE. ANY THUNDERSTORM THAT DOES DEVELOP MIGHT PRODUCE HAIL
UP TO GOLF BALL SIZE.

A BETTER CHANCE FOR MORE ORGANIZED THUNDERSTORMS IS EXPECTED LATE
SUNDAY, WITH TENNIS BALL SIZE HAIL POSSIBLE, WINDS IN EXCESS OF
60 MPH AND POSSIBLY A FEW TORNADOES.

SMALL THUNDERSTORM CHANCES ALSO EXIST LATE TUESDAY THROUGH
WEDNESDAY, BUT IT IS TOO EARLY TO EVALUATE THE SEVERE POTENTIAL.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ACTIVATION MAY BE NEEDED THIS AFTERNOON ALONG AND EAST OF A NESS
CITY TO ASHLAND LINE. SPOTTERS ARE ENCOURAGED SEVERE WEATHER TO
NATIONAL WEATHER SERVICE.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

In the hours before

Special weather statement, May 25, 6:11 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
611 PM CDT FRI MAY 25 2012

KSZ031-260000-
ELLIS-
611 PM CDT FRI MAY 25 2012

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ELLIS COUNTY...

AT 605 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MUNJOR...MOVING NORTHEAST AT 50 MPH.

NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS
STORM.

LAT...LON 3913 9903 3886 9903 3874 9928 3880 9937
      3914 9915 3914 9904
TIME...MOT...LOC 2310Z 228DEG 47KT 3884 9925

WAH

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 3:43 PM CDTWind AdvisoryDDCBarber, Clark, Comanche, Edwards, Ellis, Finney and 21 more29 hr
May 25, 6:11 PM CDTSpecial Weather StatementDDCEllis49 min
May 25, 6:40 PM CDTTornado WarningDDCEllis10 min
May 25, 6:43 PM CDTTornado WarningDDCEllis6 min
May 25, 6:45 PM CDTSevere Thunderstorm WarningDDCEllis, Ness, Rush45 min
May 25, 6:59 PM CDTSevere Thunderstorm WarningDDCEllis, Ness, Rush, Trego46 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.